# SDR SWAA2022031571081

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BS 1026 TO BS 1033 LBL-6 WL-208. / [01] DAMAGE FOUND AT CABIN FLOOR WEB BS 1026; LBL 6; WL 208 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM; PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED CABIN FLOOR WEB BS 1006 - 1034 LBL 6; WL 208 IAW SRM 51-40-02;[04] LOCATED AND DRILLED THE NEW CABIN FLOOR WEB P/N 147A5620-15 IAW SRM 51-40-05 ; OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 3 AND 4 OK TO INSTALL;[06] INSTALLED NEW CABIN FLOOR WEB P/N 147A5620-15 IAW SRM 51-40-02 AND DWG 147A5600 AND 140A9870;[07] REJECTION SEE STEP 1;[08] CORRECTED MEASUREMENT TABLE;[09] UPDATED STEP 1;[10] CORRECTED STEP 1 REJECTION;[11] VERIFIED CORRECTIVE ACTION #8; 9; 10
